# SDR UIEA2021022300409

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,342 hours, 18,562 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MESSAGE EN-ROUTE (PERF BITE OF WXR SYS IAW FIM 34-43 FT 805 SYS.  OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.)
